If you should be worried about any outward symptoms after using the crisis contraceptive tablet, contact your GP or talk to a nursing assistant at a intimate wellness clinic.

If you should be worried about any outward symptoms after using the crisis contraceptive tablet, contact your GP or talk to a nursing assistant at a intimate wellness clinic.

You should speak with a physician or nursing assistant if:

  • You think you may be expecting
  • Your following period is much more than 7 days later
  • Your duration is smaller or lighter than typical
  • You have got any unexpected or pain that is unusual your reduced stomach (this might be an indication of a ectopic maternity, where a fertilised egg implants outs

The emergency contraceptive supplement may interact with other medications. Included in these are:

  • The medicine that is herbal John’s Wort
  • Some medications utilized to deal with epilepsy
  • Some medications utilized to deal with HIV
  • Some medications utilized to deal with tuberculosis (TB)
  • koreandating.org korean dating

  • Medicine such as for example omeprazole (an antacid) to produce your belly less acid

Read moreIf you should be worried about any outward symptoms after using the crisis contraceptive tablet, contact your GP or talk to a nursing assistant at a intimate wellness clinic.

Pautan

logo intra
Intra International College

NO.21 & 23, JALAN RAJA IDRIS,
PEKAN LAMA KUALA SELANGOR,
45000 KUALA SELANGOR,
SELANGOR DARUL EHSAN.

2018 Intra International College